# SDR 96ZZZX4053

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N518SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10073
- System (JASC): 2430 · DC Generating System
- Part: Breaker
- Part number: W23XA1AG2
- Condition: Defective
- Location: Gen Control
- Part time: 366 hours
- Component: Amf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DAY, THESE PLANES ARE HAVING PROBLEMS WITH CIRCUIT BREAKERS TRIPPING.  THIS USUALLY OCCURS DURING THE HOTTEST PART OF THE DAY.  WHEN THE PART COOLS DOWN THEY WILL RESET AND SHOW NO INDICATION OF ANY PROBLEMS WITHIN THE SYSTEM.  SUBMITTER STATES IT IS SUSPECTED THAT AS THE DAY GETS HOTTER AND THE DASH WARMS UP, THEN THE CIRCUIT BREAKERS LOSE RESISTANCE AND FAIL.
